Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Gaussian processes and Hammerstein integral equations


Author: Martin Pincus
Journal: Trans. Amer. Math. Soc. 134 (1968), 193-214
MSC: Primary 60.40; Secondary 45.00
DOI: https://doi.org/10.1090/S0002-9947-1968-0231439-1
MathSciNet review: 0231439
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Schilder, A Laplace asymptotic formula for Wiener integrals, Thesis, New York University, 1965.
  • [2] F. G. Tricomi, Integral equations, Interscience, New York, 1957. MR 0094665 (20:1177)
  • [3] S. G. Mikhlin, The problem of the minimum of a quadratic functional, transl. by A. Feinstein, Holden-Day, San Francisco, Calif., 1965. MR 0171196 (30:1427)
  • [4] N. Dunford and J. T. Schwartz, Linear operators, Part 1, Interscience, New York, 1958.
  • [5] D. E. Varberg, Some Radon-Nikodym derivatives associated with stochastic processes, Thesis, University of Minnesota, 1959.
  • [6] E. E. Slutsky, Qualche proposizione relativa alla teoria delle funzioni aleatorie, Giorn. 1st. Ital. Attuari 8 (1937), 183-199.
  • [7] Z. Ciesielski, Hölder conditions for realizations of Gaussian processes, Trans. Amer. Math. Soc. 99 (1961), 403-413. MR 0132591 (24:A2431)
  • [8] Yu. V. Prohorov, Convergence of random processes and limit theorems in probability theory, Theor. Probability Appl. 1 (1956), 157-214. MR 0084896 (18:943b)
  • [9] R. H. Cameron, The generalized heat flow equation and a corresponding Poisson formula, Ann. of Math. (2) 59 (1954), 434-462. MR 0061261 (15:799d)
  • [10] A. J. Tingley, On a generalization of the Poisson formula for the solution of the heat flow equation, Proc. Amer. Math. Soc. 7 (1956), 846-851. MR 0086248 (19:149h)
  • [11] M. Kac, Probability and related topics in the natural sciences, Interscience, New York, 1957.
  • [12] M. Pincus, Gaussian processes and Hammerstein integral equations, Thesis, New York University, 1965.
  • [13] R. H. Cameron, The first variation of an indefinite Wiener integral, Proc. Amer. Math. Soc. 2 (1951), 914-924. MR 0045937 (13:659b)
  • [14] M.Pincus, The translation and related theorems for Gaussian processes, Proc. Amer. Math. Soc. (to appear).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.40, 45.00

Retrieve articles in all journals with MSC: 60.40, 45.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0231439-1
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society